MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 4-840220DRAC-GR
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that the display on this 840 ventilator f ailed, smoke was observed and the device generated a continuous, steadily louder alarm tone.The device was available for evaluation.The service personnel (sp) inspected the ventilator and replaced the power supply.The ventilator passed all testing per manufacturer specifications at the time of service.The likely cause of the event was isolated in the field to a potential fault in the power supply.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the display on this 840 ventilator failed, smoke was observed and the device generated a continuous, steadily louder alarm tone.The ventilator was not in use on a patient at the time of the event.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
EI 
MDR Report Key11913781
Report Number8020893-2021-00079
Device Sequence Number4199671
Product Code CBK
UDI-Device Identifier10884521077188
UDI-Public10884521077188
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4-840220DRAC-GR
Device Catalogue Number4-840220DRAC-GR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1